Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: effexor xr Pete27

Posted by CherC68 on July 6, 2003, at 21:31:26

In reply to Re: effexor xr, posted by Pete27 on July 6, 2003, at 17:27:31

Dear Pete,
Please keep reminding yourself that it is just the effects of the Effexor wearing off - but...I think you need to speak to your doctor, and immediately.

I felt the anger, lots of it, but not in the way you have. Please seek help as soon as possible, your doctor, your church, or whatever, but, it may not just be the wearing off of the Effexor, it could be a change in the chemical imbalance that you now have.

I wish you well and good luck and keep posting. If you have things to get off your chest, please let us know before it becomes too much for you to bear.

I will be praying for you and I hope that you write back to let us know how you are doing.

Take Care,
Cher


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:CherC68 thread:104118
URL: http://www.dr-bob.org/babble/20030701/msgs/239749.html